Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Severe Acne
Dec 19, 2001

I am a 37 year old male who has been HIV+ for 4 years. I have been on meds for one year (Trizivir). In the last 6 months I have begun to get sever acne on my face. It appears almost overnight and takes forever to heal. I have never, even as a teen, had acne like this before. Is this a side effect of the meds I am taking? My viral load has been undetectable for 1 year and my T-Cells continue to climb, they are currently at 750.

Response from Dr. Henry

I have seen acne flare up in the context of HIV therapy for reasons that are not clear to me. The regimen you are on is simple and has not been identified as one that is particularly associated with acne. Checking hormone (thyroid, testosterone, etc)levels and topical treatment may be of some benefit (seeing a dermatologist is often a very good idea). KH



Previous
Sustiva, Combivir and Kaletra and side effects ?
Next
No wonder the worried well exist!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement